MathSciNet Relay Station
MathSciNet bibliographic data
MR1438151 35B27 (35L99 35Q40 35S05)
Gérard, Patrick; Markowich, Peter A.; Mauser, Norbert J.; Poupaud, Frédéric Homogenization limits and Wigner transforms. Comm. Pure Appl. Math. 50 (1997), no. 4, 323–379.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement